| Catalog Number |
704210 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Discomfort (2330)
| Date of Event |
03/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), during post operative check, patient experienced loss or failure of implant to integrate and patient also experienced inflamation.